# SDR MASA2009052800171

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 11,657 hours, 9,099 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2829 PHX-TUS.  RT WING OVERHEAT WARNING MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED NORMALLY, PASSENGERS NOT BRACED.  MX RESET THE AILC AND OP CHECKS WERE GOOD.
